Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/16784
Title: Use of Bayesian Markov Chain Monte Carlo methods to model cost-of-illness data
Authors: Cooper, NJ
Sutton, AJ
Mugford, M
Abrams, KR
First Published: Jan-2003
Citation: MEDICAL DECISION MAKING, 2003, 23 (1), pp. 38-53
DOI Link: 10.1177/0272989X02239653
ISSN: 0272-989X
Links: http://hdl.handle.net/2381/16784
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.